# SDR SWAA2024121258296

- Difficulty date: November 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 663.75 AND LBL 42 WL 170 AT CENTER SECTION 2024-691733<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 9;[02] PERFORMED PERMANENT REPAIR ON BS 663.75 AND LBL 42 WL 170 AT CENTER SECTION IN ACCORDANCE WITH B737-700 SRM 57-10-10-2R-5 REPAIR 5.SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTED STEP 2: PERFORMED PERMANENT REPAIR ON BS 663.75 AND LBL 42 WL 170 AT CENTER SECTION IN ACCORDANCE WITH B737-700 SRM 57-10-10-2R-5 REPAIR 5.SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON BS 663.75 AND LBL 42 WL 170 AT CENTER SECTION IN ACCORDANCE WITH B737-700 SRM 57-10-10-2R-5 REPAIR 5.SEE INDIVIDUAL SIGN OFF BELOW. AS RII
